# SDR A6WA201745427

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,765 hours, 34,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 60031907
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER PANEL AFT CORNER HAS A POSSIBLE CRACK.
